top of page

OPIOIDS

Updated: May 16, 2023


The statistics are maddening…

The CDC reports that almost 1 million people have died since 1999 from drug overdoses. Opioids, specifically synthetic opioids contribute to over 80% of those deaths. (https://www.cdc.gov/drugoverdose/deaths/index.html)

There is rampant abuse of common opioids like morphine, fentanyl, heroin, oxycodone, methadone, and hydrocodone.

If you know of a friend or family member that you suspect abuses these substances, be aware at all times that signs of overdose include:

  • Unresponsiveness

  • Slow, shallow breathing and gasping

  • Evidence of drug use

  • Limited responsiveness to your questions or physical touch

Make sure the scene is safe . Call 9-1-1 immediately. Have someone get an AED and First Aid Kit. If the person is responsive and breathing normally, stay with them. If they are unresponsive, be prepared to use CPR and AED functions until they regain consciousness or until help arrives.

CPR Ready GA offers individual, corporate, church training in CPR, First Aid, AED, BLS, and Active Shooter Curriculum. We can provide consultation and sales in emergency medical equipment.

For classes and general information visit www.cprready.net or contact (770) 765-0023

7 views0 comments

Recent Posts

See All
bottom of page